# SDR SWAA2021040151265

- Difficulty date: February 23, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 59,461 hours, 36,357 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT / REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW DWG #453A2610 REV C AND SRM B737-700 51-10-02
